Improved robust H2and Hfiltering for uncertain discrete-time systems

Lihua Xie, Lilei Lu, Dapeng Zhang, Huanshui Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

325 Citations (Scopus)

Abstract

This paper is concerned with the robust H2and H∞filtering problems for linear discrete-time systems with polytopic parameter uncertainty. We aim to derive a less-conservative design than existing linear matrix inequality (LMI) based sufficient conditions. It is shown that a more efficient evaluation of robust H2or H∞performance can be obtained by a matrix inequality condition which contains additional free parameters as compared to existing characterizations. When applying this new matrix inequality condition to the robust filter design, these parameters provide extra degrees of freedom in optimizing the guaranteed H2or H∞performance and lead to a less-conservative design.
Original languageEnglish
Pages (from-to)873-880
Number of pages8
JournalAutomatica
Volume40
Issue number5
DOIs
Publication statusPublished - 1 May 2004

Keywords

  • Discrete-time systems
  • Linear matrix inequalities
  • Robust H filtering ∞
  • Robust H filtering 2
  • Uncertain systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this